EconPapers    
Economics at your fingertips  
 

On the Distribution of Jumps of the Dirichlet Process

Jean-Marie Rolin ()
Additional contact information
Jean-Marie Rolin: Institut de Statistiques and CORE, Université catholique de Louvain, B-1348 Louvain-la-Neuve, Belgium

No 1992059, LIDAM Discussion Papers CORE from Université catholique de Louvain, Center for Operations Research and Econometrics (CORE)

Abstract: In this paper, a new and very easily tractable description of the Dirichlet process with diffuse parameter is presented. This description permits to simulate the posterior distribution of the nonparametric Bayesian Statistical Analysis of an i.i.d. sample.

Keywords: Dirichlet Process; Nonparametric Bayesian Statistics (search for similar items in EconPapers)
JEL-codes: F15 G50 (search for similar items in EconPapers)
Date: 1992-12-01
References: Add references at CitEc
Citations:

Downloads: (external link)
https://sites.uclouvain.be/core/publications/coredp/coredp1992.html (text/html)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:cor:louvco:1992059

Access Statistics for this paper

More papers in LIDAM Discussion Papers CORE from Université catholique de Louvain, Center for Operations Research and Econometrics (CORE) Voie du Roman Pays 34, 1348 Louvain-la-Neuve (Belgium). Contact information at EDIRC.
Bibliographic data for series maintained by Alain GILLIS ().

 
Page updated 2025-03-22
Handle: RePEc:cor:louvco:1992059